MathSciNet Relay Station
MathSciNet bibliographic data
MR902538 (88k:32056) 32G11 (14B07 32C40)
O'Shea, Donal B. Topologically trivial deformations of isolated quasihomogeneous hypersurface singularities are equimultiple. Proc. Amer. Math. Soc. 101 (1987), no. 2, 260–262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement